Previous |  Up |  Next


Title: Some properties of relatively strong pseudocompactness (English)
Author: Zhang, Guo-Fang
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 58
Issue: 4
Year: 2008
Pages: 1145-1152
Summary lang: English
Category: math
Summary: In this paper, we study some properties of relatively strong pseudocompactness and mainly show that if a Tychonoff space $X$ and a subspace $Y$ satisfy that $Y\subset \overline {{\rm Int} Y}$ and $Y$ is strongly pseudocompact and metacompact in $X$, then $Y$ is compact in $X$. We also give an example to demonstrate that the condition $Y\subset \overline {{\rm Int} Y}$ can not be omitted. (English)
Keyword: relative topological properties
Keyword: pseudocompact spaces
Keyword: compact space
MSC: 54D20
MSC: 54D30
idZBL: Zbl 1174.54016
idMR: MR2471172
Date available: 2010-07-21T08:13:18Z
Last updated: 2020-07-03
Stable URL:
Reference: [1] Arhangel'skii, A. V.: From classic topological invariant to relative topological properties.Sci. Math. Japon. 55 (2001), 153-201. MR 1885790
Reference: [2] Arhangel'skii, A. V.: Location type properties: relative strong pseudocompactness.Trudy Matem. Inst. RAN 193 (1992), 28-30.
Reference: [3] Arhangel'skii, A. V., Genedi, H. M. M.: Beginning of the theory of relative topological properties.General Topology: Space and Mapping MGU Moscow (1989), 3-48 Russian.
Reference: [4] Engelking, R.: General Topology. Sigma Series in Pure Mathematics.Heldermann Berlin (1989). MR 1039321
Reference: [5] Grabner, E. M., Grabnor, G. C., Miyazaki, K.: On properties of relative metacompactness and paracompactness type.Topol. Proc. 25 (2000), 145-177. MR 1925682
Reference: [6] Scott, B. M.: Pseudocompact metacompact spaces are compact.Topology, Proc. Conf. 4 (1979), 577-587. MR 0598295


Files Size Format View
CzechMathJ_58-2008-4_20.pdf 244.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo